# SDR SWIA200921244

- Difficulty date: March 19, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 16,432 hours, 14,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5835 - SERVICE DOOR IS VERY DIFFICULT TO OPEN FROM OUTSIDE.  ADJUSTED SERVICE DOOR INTERNAL ROD.
